ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Enumeration of hypergraphs

Hegde, M and Sridharan, MR (1983) Enumeration of hypergraphs. In: Discrete Mathematics, 45 (2-3). pp. 239-243.

Full text not available from this repository.
Official URL: http://www.sciencedirect.com/science?_ob=MImg&_ima...

Abstract

Formulae for the generating functions for hypergraphs, dihypergraphs, oriented hypergraphs, selfcomplementary directed hypergraphs and self complementary hypergraphs are presented here.

Item Type: Journal Article
Additional Information: Copyright of this article Elsevier Science.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 15 Jul 2009 10:17
Last Modified: 15 Jul 2009 10:17
URI: http://eprints.iisc.ernet.in/id/eprint/20670

Actions (login required)

View Item View Item